Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 68, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2025, 8:35 PM CDT for 6 counties in Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 8:35 PM CDT (01:35 UTC)
- Expired
- Apr 2, 2025, 9:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 62 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
041
WFUS54 KMEG 030135
TORMEG
TNC033-045-053-075-097-167-030215-
/O.NEW.KMEG.TO.W.0068.250403T0135Z-250403T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
835 PM CDT Wed Apr 2 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Crockett County in west Tennessee...
North central Tipton County in west Tennessee...
Southeastern Dyer County in west Tennessee...
Southwestern Gibson County in west Tennessee...
Lauderdale County in west Tennessee...
Northwestern Haywood County in west Tennessee...
* Until 915 PM CDT.
* At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ft Pillow, or 7 miles west of Ripley, moving
northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Edith, Ripley, Newbern, Gibson Wells, Fowlkes, Lapata, Bonicord,
Central, Nutbush, Luckett, Rohoboth, Forked Deer, Brazil, Maury
Junction, Halls, Edgewood, Poplar Grove, Dyersburg, Crockett
Mills, Parker, and Curve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3558 8967 3573 8980 3617 8922 3586 8893
TIME...MOT...LOC 0134Z 235DEG 51KT 3571 8966
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AEH3 follow-up statements
743
WWUS54 KMEG 030145
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
845 PM CDT Wed Apr 2 2025
TNC167-030154-
/O.CAN.KMEG.TO.W.0068.000000T0000Z-250403T0215Z/
Tipton TN-
845 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTH CENTRAL TIPTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3567 8953 3581 8969 3585 8964 3617 8922
3591 8898
TIME...MOT...LOC 0144Z 233DEG 51KT 3579 8953
$$
TNC033-045-053-075-097-030215-
/O.CON.KMEG.TO.W.0068.000000T0000Z-250403T0215Z/
Crockett TN-Dyer TN-Gibson TN-Lauderdale TN-Haywood TN-
845 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN CROCKETT...SOUTHEASTERN DYER...SOUTHWESTERN GIBSON...
NORTHEASTERN LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES...
At 844 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ripley, moving northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bishop, Hawkinsville, Chestnut Bluff, Porter Gap, Edith, Newbern,
Fowlkes, Dryhill, Lapata, Bonicord, Double Bridges, Central,
Chickasaw National Wildlife Refuge, Friendship, Frog Jump, Flippin,
Rohoboth, Templeton, Forked Deer, and Brazil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3567 8953 3581 8969 3585 8964 3617 8922
3591 8898
TIME...MOT...LOC 0144Z 233DEG 51KT 3579 8953
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CMA867
WWUS54 KMEG 030202
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
902 PM CDT Wed Apr 2 2025
TNC033-045-053-075-097-030215-
/O.CON.KMEG.TO.W.0068.000000T0000Z-250403T0215Z/
Crockett TN-Dyer TN-Gibson TN-Lauderdale TN-Haywood TN-
902 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN CROCKETT...SOUTHEASTERN DYER...SOUTHWESTERN GIBSON...
NORTHEASTERN LAUDERDALE AND NORTHWESTERN HAYWOOD COUNTIES...
At 901 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Halls, or 8 miles south of Dyersburg, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bishop, Hawkinsville, Chestnut Bluff, Porter Gap, Edith, Newbern,
Fowlkes, Dryhill, Lapata, Bonicord, Double Bridges, Central,
Chickasaw National Wildlife Refuge, Friendship, Frog Jump, Flippin,
Rohoboth, Templeton, Forked Deer, and Brazil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3567 8953 3581 8969 3585 8964 3617 8922
3591 8898
TIME...MOT...LOC 0201Z 234DEG 38KT 3592 8938
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
cad895
WWUS54 KMEG 030213
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
913 PM CDT Wed Apr 2 2025
TNC033-045-053-075-097-030223-
/O.EXP.KMEG.TO.W.0068.000000T0000Z-250403T0215Z/
Crockett TN-Dyer TN-Gibson TN-Lauderdale TN-Haywood TN-
913 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHWESTERN CROCKETT...SOUTHEASTERN
DYER...SOUTHWESTERN GIBSON...NORTHEASTERN LAUDERDALE AND NORTHWESTERN
HAYWOOD COUNTIES WILL EXPIRE AT 915 PM CDT...
The Tornado Warning that was previously in effect has been reissued
and is in effect until 1000 PM. Please refer to that bulletin for
the latest severe weather information.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3567 8953 3581 8969 3585 8964 3617 8922
3591 8898
TIME...MOT...LOC 0213Z 235DEG 51KT 3597 8929
$$
cadWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:40 PM CDT, 1 hour 55 minutes earlier. Its key messages:
- Updated at 641 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 6:40 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
640 PM CDT Wed Apr 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 641 PM CDT Wed Apr 2 2025
-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.
-A High Risk of severe weather today, an Enhanced Risk is in
effect Thursday, Friday and Saturday.
-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
&&
.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025
A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!
An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.
Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.
Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.
Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.
The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.
With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!
Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.
&&
.AVIATION...
(00Z TAFS)
Issued at 641 PM CDT Wed Apr 2 2025
Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
035-036-048-049-058.
Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until midnight CDT tonight for MOZ113-115.
Flood Watch through Sunday morning for MOZ113-115.
MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.
Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
048>055-088>092.
Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JAB
AVIATION...JABIn the hours before
Local storm report, Apr 2, 8:10 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
810 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Hail 4 ESE Kenton 36.18N 88.95W
04/02/2025 M1.75 Inch Gibson TN Public
&&
12Local storm report, Apr 2, 8:12 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
812 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Hail Forrest City 35.01N 90.79W
04/02/2025 E2.75 Inch St. Francis AR Public
Baseball sized hail in the 100 block of
Washington Street.
&&
12Local storm report, Apr 2, 8:18 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
818 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM Tstm Wnd Dmg Monette 35.89N 90.34W
04/02/2025 Craighead AR Emergency Mngr
Structural damage to several homes in
Monette. Report delayed from time of
occurrence. Possible tornado.
&&
12Local storm report, Apr 2, 8:20 PM CDT, 15 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Memphis TN
820 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Hail Martin 36.34N 88.85W
04/02/2025 M1.75 Inch Weakley TN Broadcast Media
1041 AM Non-Tstm Wnd Gst 4 ENE Whitehaven 35.04N 89.98W
04/02/2025 M58 MPH Shelby TN Official NWS Obs
ASOS site measured wind gust of 58 mph.
0253 PM Hail 5 SSE Germantown 35.02N 89.76W
04/02/2025 M1.75 Inch Shelby TN Public
Facebook report of golfball size hail near
Shelby drive and Forest Hill Irene.
0400 PM Non-Tstm Wnd Gst Southwest Memphis 35.05N 90.07W
04/02/2025 M70 MPH Shelby TN ASOS
ASOS measured wind gust.
0528 PM Hail 2 NW Germantown 35.11N 89.81W
04/02/2025 E1.00 Inch Shelby TN Public
Report from mPING: Quarter (1.00 in.).
0530 PM Hail 3 NNW Germantown 35.13N 89.80W
04/02/2025 E1.00 Inch Shelby TN NWS Employee
Corrects previous hail report from 3 NNW
Germantown. one inch hail at NWS Memphis
lasted 2-3 minutes.
0537 PM Hail 3 W Eads 35.19N 89.72W
04/02/2025 E0.75 Inch Shelby TN Public
Report from mPING: Dime (0.75 in.).
0539 PM Hail 4 S Lakeland 35.18N 89.75W
04/02/2025 E1.75 Inch Shelby TN Public
Report from mPING: Golf Ball (1.75 in.).
0550 PM Hail Lakeland 35.24N 89.73W
04/02/2025 M1.00 Inch Shelby TN Public
0646 PM Hail 2 SW Lakeland 35.22N 89.75W
04/02/2025 M1.00 Inch Shelby TN Amateur Radio
Quarter hail observed at milemarker 93 on
Interstate 40.
0738 PM Hail Kenton 36.21N 89.01W
04/02/2025 M1.75 Inch Obion TN Public
0445 PM Hail Jackson 35.63N 88.83W
04/02/2025 M1.00 Inch Madison TN Emergency Mngr
Quarter size hail at Jackson Regional
airport.
0450 PM Hail 3 NNE Jackson 35.68N 88.81W
04/02/2025 E1.25 Inch Madison TN Amateur Radio
Half dollar size hail Exit 83 N Jackson.
0450 PM Hail 3 NW Jackson 35.66N 88.88W
04/02/2025 E1.25 Inch Madison TN Amateur Radio
Quarter size hail south of I 40 and the 45
bypass.
0514 PM Hail 4 N Jackson 35.69N 88.84W
04/02/2025 E1.00 Inch Madison TN Public
Report from mPING: Quarter (1.00 in.).
0614 PM Hail 5 NW Henderson 35.50N 88.72W
04/02/2025 M1.00 Inch Madison TN Amateur Radio
Quarter hail in Pinson relayed by Amateur
Radio.
0400 PM Hail Henning 35.67N 89.58W
04/02/2025 M1.75 Inch Lauderdale TN Emergency Mngr
Report of golf ball hail at West tennessee
State Penn.
0611 PM Hail Bolivar 35.26N 88.99W
04/02/2025 M1.00 Inch Hardeman TN Broadcast Media
0736 PM Hail 4 ESE Kenton 36.18N 88.95W
04/02/2025 M1.75 Inch Gibson TN Public
0318 PM Hail Oakland 35.22N 89.51W
04/02/2025 M1.00 Inch Fayette TN Public
0318 PM Hail 1 W Oakland 35.23N 89.52W
04/02/2025 E1.00 Inch Fayette TN Public
Report from mPING: Quarter (1.00 in.).
0325 PM Hail Oakland 35.22N 89.51W
04/02/2025 M1.75 Inch Fayette TN Storm Chaser
Golfball size hail in Oakland tn area from
chaser.
0546 PM Hail Williston 35.16N 89.38W
04/02/2025 M1.00 Inch Fayette TN Public
0523 PM Hail 1 ESE Middle Fork 35.86N 88.48W
04/02/2025 E2.50 Inch Carroll TN Public
Public report of hail just under baseball
size near Clarksburg. Time estimated via
radar.
0530 PM Hail Huntingdon 36.01N 88.41W
04/02/2025 M1.75 Inch Carroll TN Emergency Mngr
0539 PM Hail Hollow Rock 36.04N 88.27W
04/02/2025 M1.25 Inch Carroll TN Public
1/2 dollar sized hail.
0540 PM Hail Middle Fork 35.87N 88.49W
04/02/2025 E2.50 Inch Carroll TN Public
0557 PM Hail Camden 36.06N 88.10W
04/02/2025 M1.25 Inch Benton TN Emergency Mngr
0630 PM Hail Camden 36.06N 88.11W
04/02/2025 M1.75 Inch Benton TN Emergency Mngr
Golf ball hail about 1/4 mi East of the
Courthouse.
0418 PM Tstm Wnd Dmg Senatobia 34.62N 89.97W
04/02/2025 Tate MS Public
trees down across Hwy 51.
0452 PM Hail 3 WSW Barr 34.60N 89.84W
04/02/2025 E2.50 Inch Tate MS Law Enforcement
Spikey tennis ball sized hail.
0440 PM Hail Sardis 34.43N 89.91W
04/02/2025 M1.75 Inch Panola MS Emergency Mngr
Golf ball size around the Union area of
Panola County.
0500 PM Hail Holly Springs 34.77N 89.44W
04/02/2025 M1.00 Inch Marshall MS Emergency Mngr
Quarter size hail Jaybird/Hollysprings
Hernando, MS.
0345 PM Hail Fulton 34.26N 88.40W
04/02/2025 M2.00 Inch Itawamba MS Broadcast Media
Large non-spherical hail.
0412 PM Hail 1 ESE Sandy Springs 34.43N 88.36W
04/02/2025 E2.75 Inch Itawamba MS Public
Ryans Well in Itawamba county baseball sized
hail.
0250 PM Hail Olive Branch 34.95N 89.83W
04/02/2025 M1.00 Inch DeSoto MS Public
Quarter Size hail.
0500 PM Hail 4 NNW Hernando 34.88N 90.01W
04/02/2025 E1.75 Inch DeSoto MS Amateur Radio
Golfball size hail near Nesbitt at Lauder
and 269.
0505 PM Hail 2 W Olive Branch 34.97N 89.86W
04/02/2025 E1.00 Inch DeSoto MS Public
Report from mPING: Quarter (1.00 in.).
0719 PM Hail Forrest City 35.01N 90.79W
04/02/2025 E2.75 Inch St. Francis AR Public
Baseball sized hail in the 100 block of
Washington Street.
0732 PM Hail 3 S Forrest City 34.97N 90.78W
04/02/2025 M2.50 Inch St. Francis AR Public
Near the Fairgrounds.
0606 PM Tornado 3 E Fisher 35.49N 90.92W
04/02/2025 Poinsett AR Law Enforcement
0321 PM Tstm Wnd Gst 2 SSW Turrell 35.35N 90.27W
04/02/2025 M70 MPH Crittenden AR Trained Spotter
Measured via rooftop anemometer.
0755 PM Hail Turrell 35.38N 90.26W
04/02/2025 E2.75 Inch Crittenden AR Trained Spotter
0809 PM Tstm Wnd Dmg Monette 35.89N 90.34W
04/02/2025 Craighead AR Emergency Mngr
Structural damage to several homes in
Monette. Report delayed from time of
occurrence. Possible tornado.
&&
12Local storm report, Apr 2, 8:25 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
825 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 3 NW Jericho 35.32N 90.26W
04/02/2025 Crittenden AR Emergency Mngr
Overturned semi at MM 18 on Interstate 55.
&&
12Local storm report, Apr 2, 8:27 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
827 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Tstm Wnd Dmg Madison 35.02N 90.74W
04/02/2025 St. Francis AR Public
Multiple trees down east of Forrest City.
Sign damage also reported.
&&
12The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 62 min |
| Apr 2, 7:13 PM CDT | Tornado Warning | MEG | Tipton | 47 min |
| Apr 2, 7:21 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 2, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 43 min |
| Apr 2, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 61 min |
| Apr 2, 7:40 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 50 min |
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 43 min |
| Apr 2, 7:53 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 37 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 53 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Apr 2, 8:32 PM CDT | Tornado Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 43 min |
| Apr 2, 8:36 PM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Apr 2, 9:08 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Weakley | 52 min |
| Apr 2, 9:10 PM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more | 3 hr |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Haywood, Lauderdale, Shelby, Tipton | 50 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 48 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | MEG | Weakley | 18 min |
| Apr 2, 9:34 PM CDT | Tornado Warning | MEG | Henry | 26 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more | 55 min |
| Apr 2, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Apr 2, 10:09 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 51 min |
| Apr 2, 10:18 PM CDT | Tornado Warning | MEG | Benton, Henry | 42 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more | 46 min |
| Apr 2, 10:34 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby | 3 hr |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 51 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 49 min |
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 44 min |
| Apr 2, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more | 39 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 45 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 2, 11:50 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 40 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more | 3 hr |
| Apr 3, 12:00 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 45 min |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more | 50 min |
| Apr 3, 12:26 AM CDT | Tornado Warning | MEG | Benton, Decatur | 19 min |
| Apr 3, 12:31 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 59 min |
| Apr 3, 12:50 AM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 3, 1:09 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 51 min |
| Apr 3, 1:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 3, 1:41 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 49 min |
| Apr 3, 1:42 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Apr 3, 1:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Apr 3, 2:12 AM CDT | Tornado Warning | MEG | Fayette, Hardeman | 48 min |
| Apr 3, 2:14 AM CDT | River Flood Warning | MEG | Shelby | 6 days |
| Apr 3, 2:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 56 min |
| Apr 3, 2:37 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 2:40 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Apr 3, 2:47 AM CDT | Tornado Warning | MEG | Hardeman | 43 min |
| Apr 3, 3:09 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 51 min |
| Apr 3, 3:23 AM CDT | Tornado Warning | MEG | Hardeman, Hardin, McNairy | 52 min |
| Apr 3, 4:17 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Apr 3, 4:30 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 5 hr |
| Apr 3, 5:30 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 11:17 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 12 hr |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Apr 3, 1:41 PM CDT | Flash Flood Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 7 hr |
| Apr 3, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | MEG | Chester | 28 min |
| Apr 3, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 49 min |
| Apr 3, 4:10 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more | 6 hr |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 51 min |
| Apr 3, 4:48 PM CDT | Tornado Warning | MEG | Hardin | 42 min |
| Apr 3, 5:43 PM CDT | Special Weather Statement | MEG | McNairy | 32 min |
| Apr 3, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | MEG | Hardin | 10 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 38 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.